# SDR UPS05843838

- Difficulty date: January 7, 2005
- Submitted: February 2, 2005
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- Aircraft time: 66,167 hours, 27,140 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, AFT PRESSURE BULKHEAD CRACKED, RBL 50 UPPER SIDE.  CUTOUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER, FILLERS AND FINGER DOUBLER IAW SRM'S 53-2-5 FIG 14A, 51-1-21, 51-1-20D AND DWG SRO8530007.
